본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

EXTENSION OF CR-FUNCTIONS DEFINED ON WEDGE-LIKE DOMAINS IN CR-MANIFOLDS

Zaitsev, Dmitri   (School of Mathematics Trinity CollegeUU0017030  ); Zampieri, Giuseppe   (Dipartimento di Matematica Universita di PadovaUU0017149  );
  • 초록

    We give results describing behavior of regions of holomorphic extension of CR functions near boundary points of their domain of definition.


  • 주제어

    CR functions .   analytic discs .   holomorphic hulls.  

  • 참고문헌 (18)

    1. D. Zaitsev and G. Zampieri, Extension of CR-functions on wedges, Math. Ann., to appear. 
    2. CR Manifolds and the Tangential Cauchy-Riemann Complex , A.Boggess , Stud. Adv. Math. / v.,pp.,
    3. Holomorphic extension of CR functions , A.Boggess;J.C.Polking , Duke. Math. J. / v.49,pp.757-784,
    4. Extension of CR-functions on wedges , D.Zaitsev;G.Zampieri , Math. Ann. / v.,pp.,
    5. The Boggess-Polking extension theorem for CR functions on manifolds with corners , L.Baracco;G.Zampieri , Israel J. Math. / v.127,pp.19-27,
    6. Extension of CR-functions into weighted wedges through families of nonsmooth analytic discs , D.Zaitsev;G.Zampieri , Trans. Amer. Math. Soc. / v.,pp.,
    7. Normal forms for generic manifolds and holomorphic extension of CR functions , M.S.Baouendi;L.P.Rothschild , J. Differential Geom. / v.25,pp.431-467,
    8. Extending CR functions from manifolds with boundaries , A.E.Tumanov , Math. Res. Lett. / v.2,pp.629-642,
    9. Die Randwerte einer analytischen Funktion zweier Veranderlichen , H.Kneser , Monatsh. Math. Phys. / v.43,pp.364-380,
    10. A property of the functions and distributions annihilated by a locally integrable system of complex vector fields , M.S.Baouendi;F.Treves , Ann. Math. / v.114,pp.387-421,
    11. Propagation of extendibility of CR functions on manifolds with edges, Multidimensional complex analysis and partial differential equations(Sao Carlos, 1995) , A.E.Tumanov , Contemp. Math. / v.205,pp.259-269,
    12. M.C.Eastwood;C.R.Graham , Edge of the Wedge Theory in Hype-Analytic Manifolds / v.,pp.,
    13. Real Submanifolds in Complex Space and Their Mappings , M.S.Baouendi;P.Ebenfelt;L.P.Rothschild , Princeton Math. Series / v.47,pp.,
    14. About the holomorphic extension of CR functions on real hypersurfaces in complex space , M.S.Baouendi;F.Treves , Duke Math. J. / v.51,pp.77-107,
    15. On the local character of the solutions of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables , H.Lewy , Ann. Math. / v.64,pp.514-522,
    16. Analytic discs and the extendibility of CR functions, Integral geometry, Radon transforms and complex analysis(Venice, 1996) , A.E.Tumanov , Lecture Notes in Math. / v.1684,pp.123-141,
    17. Analytic continuation of CR-functions through the edge of the wedge , R.A.Ajrapetyan;G.M.Henkin , Sov. Math., Dokl.;translations from Dokl. Akad. Nauk SSSR / v.24;259,pp.129-132;777-781,
    18. An Edge-of-the Wedge Theorem for Hypersurface CR Functions , M.C.Eastwood;C.R.Graham , J. Geom. Anal. / v.11,pp.587-600,

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기